# SDR NWAA071029989

- Difficulty date: February 21, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 84,245 hours, 78,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 288-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, BELT LOADER IMPACTED FUSELAGE CAUSING DAMAGE TO LOWER BELLY SKIN L26R-L26L AT BS 288-375 AND UPPER LT FUSELAGE SKIN L26L-L23L AT BS 305-361.  REPAIRED PER EA 99-206446.
